# SDR UPS01437325

- Difficulty date: October 31, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 2231 FRAME ONE FASTENER HOLE CRACK FOUND ON S25R, AT INNER CHORD RUNNING FWD AND AFT THROUGH THICKNESS, REFER ATTACH SKETCH.  FRAME INNER CHORD REPAIRED AT S25R AS PER SRM 53-10-04 FIG 115.
